# SDR SWAA2024062796967

- Difficulty date: May 31, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A STRINGER CLIP THAT IS CRACKED AT BOTH FRAME RIVETS; STA 500I STR 25R. HFEC VERIFIED.<[01] REMOVED AND REPLACED IAW SRM 51-40-02 AND SRM 51-40-05.;[02] C/W INSPECTION
